Coughing Becomes More Frequent With Fever After Taking Bronchitis Medication?
good night, I want to ask. a few days ago; I was diagnosed with bronchitis, then the doctor was given drugs in the form of ciprofloxasin, acetylsisteine, salbutamol, cetirizine hcl, and lexavit. After a while I took the medicine, I coughed more often and had fever and couldn’t sleep. (But I just drink cetirizine when I want to sleep). does it indicate an allergy to one of these drugs? or is it a side effect or a drug reaction? thank you 🙂
Bronchitis is an inflammation of the bronchi, which is the part of the airway that connects the trachea to the lungs. This inflammation can be caused by many things such as infection with viruses, bacteria, fungi, pollution and others.
Symptoms that can arise from this disease are:
Coughing with Phlegm Fatigue Shortness of breath Fever Discomfort in the chest
What you experience, may indeed be a symptom of the disease. Where the cough mechanism itself is also needed to remove phlegm that arises from an inflammatory reaction in the airways. You can overcome fever conditions by taking paracetamol according to the rules if you are not allergic to the drug.
However, if you experience excessive tightness, bumps, weakness or loss of consciousness, you may experience allergic conditions to shock due to allergies. With such conditions, you must immediately go to the emergency room to get treatment.
I hope this helps.